MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT
Model Number PHA04406
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, trouble occurrence during bedside rehabilitation, an abnormality was noticed and cup dislocation was confirmed by radiography.During the healing process, the neck was also dislocated, and the patient underwent revision.Doctor's finding: the patient originally had a standing acetabulum and problem was progressing, and while the dislocation was expected, the fact that the neck was dislocated was not.The patient requested an investigation.According to the x-rays, the neck and the stem were dislocated, this should not have happened, since these devices must be fixed, so it is presumed that these components were dissociated from each other.Japan (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15743813
Report Number3010536692-2022-00403
Device Sequence Number5851018
Product Code LZO
UDI-Device IdentifierM684PHA044061
UDI-PublicM684PHA044061
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04406
Device Catalogue NumberPHA04406
Device Lot Number1899205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2022
Supplement Date Received by Manufacturer10/23/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale